Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized Ramsey theory for graphs


Authors: Václav Chvátal and Frank Harary
Journal: Bull. Amer. Math. Soc. 78 (1972), 423-426
MSC (1970): Primary 05C35, 05A05; Secondary 05C15
DOI: https://doi.org/10.1090/S0002-9904-1972-12927-6
MathSciNet review: 0291016
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Erdös, Some remarks on the theory of graphs, Bull. Amer. Math. Soc. 53 (1947), 292-294. MR 8, 479. MR 19911
  • 2. P. Erdös, On the number of complete subgraphs contained in certain graphs, Magyar Tud. Akad. Mat. Kutató Int. Közl. 7 (1962), 459-464. MR 27 # 1937. MR 151956
  • 3. P. Erdös and M. Simonovits, A limit theorem in graph theory, Studia Sci. Math. Hungar. 1 (1966), 51-57. MR 34 #5702. MR 205876
  • 4. A. W. Goodman, On sets of acquaintances and strangers at any party, Amer. Math. Monthly 66 (1959), 778-783. MR 21 #6335. MR 107610
  • 5. F. Harary, Graph theory, Addison-Wesley, Reading, Mass., 1969. MR 41 # 1566. MR 256911
  • 6. J. W. Moon and L. Moser, On chromatic bipartite graphs, Math. Mag. 35 (1962), 225-227. MR 26 #1877. MR 144331
  • 7. F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. 30 (1930), 264-286.
  • 8. G. Chartrand and S. Schuster, On the existence of specified cycles in complementary graphs, Bull. Amer. Math. Soc. 77 (1971), 995-998. MR 289336

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C35, 05A05, 05C15

Retrieve articles in all journals with MSC (1970): 05C35, 05A05, 05C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12927-6

American Mathematical Society